# SDR DALA2014101505561

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N365NB
- Make and model: Airbus A319-114
- Aircraft serial: 2013
- Aircraft time: 30,649 hours, 16,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 16-18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y254, FRAMES 16 - 18.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11, DWG D53111462 AND DWG D53110920.
